Jump to content
CrazyBoards.org
Sign in to follow this  
mookieman

I made my own weight loss app

Recommended Posts

Hi--

I got so frustrated with trying to lose weight while on Risperdal that I decided to try to make my own diet app:

https://play.google.com/store/apps/details?id=com.rfo.speakcc&hl=en

So far I have been losing about 0.25lbs a week for the past 250 days (with some ups and downs:

 

 

 

It still has some glitches but I really like it because it uses voice entry mostly which I think is the easiest way to track calories.

There is also a $0.99 version that has keyboard entry

I have a friend who is working on making an iOS version.

 

 

 

 

 

 

 

 

2016-01-18 00.38.11.png

Share this post


Link to post
Share on other sites

Hello, and welcome to Crazyboards!

You're more than welcome to put a link to the app in your signature. That way, the more you post, talking about your MI, your meds, your health, your life, the more that people will see it! Otherwise this post will just get stale, drift down to the bottom, and no one will see it. You won't get many hits that way.

Looking forward to seeing your posts around :)

Rosie (admin)

Share this post


Link to post
Share on other sites

Thanks!  Yes, I am sorry I jumped the gun on posting before I setup my Profile..  Looks like a great website and I look forward to using it.

Thanks for letting me post a link to my mad scientist creations :)

 

 

 

Edited by mookieman

Share this post


Link to post
Share on other sites

BUAHAHAHA!

Mad scientists welcome here.

Especially if you bring your own Van de Graaff generator.

  • Like 1

Share this post


Link to post
Share on other sites

I actually barely squeaked by with a bachelors in Physics before I realized I was but a mere mortal and did another undergrad degree in computer science:

This is one of the first mobile apps I made last year, and probably about the most scientific-ish thing I've made so far:

https://play.google.com/store/apps/details?id=com.rfo.Histogram7

Edited by mookieman

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By MisterMelancholy
      I fucking hate how ugly I am. 
      I have naturally curly and wavy hair like that girl on Peanuts. It's really messy and whenever I try to comb it always goes back to the way it was as if I've never combed in the first place with 3 minutes. Everyone at school makes fun of me by calling me a "crackhead" and a homeless person because of my hairstyle.
      I am also morbidly obese, weighing 237 pounds. I hate how fat I am and I used to wear jackets all the time even in the summer to try to hide my fat. I also try to hold my breath to be temporarily skinnier. I trying to lose weight but it's impossible as I don't have access to any gyms especially since I'm only 16 and I'm not really the well off type.
      I also eat a shitton and I'm really impulsive about it. I'll try to commit to eating less and healthy but 5 seconds later I've downed a whole tub of ice cream and I've only realized it when it's too late and I feel guilt.
      I've contemplated starving myself as a result to lose weight. 
      Is anyone else going through similar stuff? Anyone have any advice?
    • By mikl_pls
      I've tried quite a few meds, including but not limited to many beta-blockers (atenolol, propranolol, metoprolol, acebutolol, nadolol, currently on pindolol), anticonvulsants (topiramate, levetiracetam, gabapentin, and primidone), and benzos (pretty much all of them!), and haven't had good results.
      Beta-blockers, even pindolol with its intrinsic sympathomimetic activity, causes bradycardia. Topiramate (Topamax) makes me STUPID AF. Levetiracetam (Keppra) makes me suicidal. Primidone (Mysoline), while it works really well, the cognitive issues are EONS worse than that of topiramate. Gabapentin (Neurontin) does nothing for me much except put weight on me, but then again, I didn't pay attention to my tremor at the time, so it could be worth another try. Benzos don't do anything, which I wasn't taking the benzo primarily for the tremor anyway... I've read up on other treatments of essential tremor, and I'm not too keen on using clozapine (Clozaril), mirtazapine (Remeron), or alcohol...
      Does anyone know of any other treatments that would work? Or if I should retry gabapentin? I literally spilled my drink all over myself tonight when I went out to eat with my boyfriend. I'm sick of dealing with this.
    • By mjs190
      I'm currently on a cocktail of Seroquel XR at 600 mg and Lamictal at 150 mg. My Seroquel dose got this high because of a mixed episode, so as of now, thats likely where I'll stay for a while to keep things stable. I was at 400 mg which not only lacked the sedation of lower doses, but also came with a lessened appetite. But that all came back when I bumped up to 600 mg.
      I've put on 10-ish pounds or so in a month, and I'm not thrilled. I asked my doctor for a Metformin Rx to help with the metabolic side effects. She was hesitant, but agreed I may need something and actually leaned more towards Topamax instead. She wants me to try 1 more month of dieting and exercise to see if I can manage without adding another med.
      Now I'm leaning towards Topamax, since maybe it could have mood stabilizing properties to it, in addition to curbing appetite and helping me lose weight. I'm not overweight by any means, but I'm definitely hyper-vigilant about my body and tend to...obsess. 
      Has anyone taken Topamax and found that it (1) helped with appetite or weight control and (2) had positive effects on their illness?
    • By Poem
      Hello, it has been awhile!
      Well, my old psychiatrist retired and I am now stuck with a new one. A tele-med provider. Without really letting me know if they read my chart (they even made mistakes when asking what meds I was on now) they prescribed me topamax to take alongside my usual anxiety med due to (duh) increase in anxiety. They said the added benefit would be that I would be able to lose weight as well, since my previous meds made me...ahem, chunky. And I told them I have body issues.
      Here's the thing. I did a little research about the weight loss and all studies said that it was beneficial to those who were bulimic or over eaters. I have history, and deal with restrictive eating. Making my appetite less would be a very stupid move in my opinion. My other concern is that there is a side effect where your eyes can suffer permanent damage. Not likely of course, but it is noted. I have a degenerative eye problem and I feel that it would be risky to  take something that could make my eyesight worse. Of course there is the caveat that if I notice anything like that I can stop the med, but would my eyes regain the vision they "lost"?
      I talked to a pharmacist today and they told me it would be very unlikely that I would have any visions problems other than blurriness and that most symptoms are dizziness, hard time focusing, etc the usual. They kind of glossed over the eating part too, saying to just talk to my provider. I have an appointment in a month, and with the Holidays coming up, I decided not to start taking the topamax so as not to ruin any festivities I hope to have with my family.
      I guess I just needed to vent a bit because it doesn't seem like my new provider is listening to what I have to tell them...since they keep asking me things that are in my chart already! I miss my old psychiatrist a lot, and don't like this new tele-med set up. In any case, I would love to hear from others who have taken topamax for anxiety and how it worked for them. I know everyone is different, but I'd like to get some feedback nonetheless.
      Poem
    • By mikl_pls
      My pdoc recently swapped out my pimozide (Orap) for fluphenazine (Proloxin) for my Tourette's syndrome.
      While I was on pimozide, I gained 10.3 lb over the course of three weeks. I stopped taking it because it wasn't working, and because I read some pretty scary things about it.
      When I stopped taking it, I lost 5.3 lb in a matter of a few days...
      When I started fluphenazine just 6 days ago, I have now already gained 16.2 lb, and my appetite is ravenous (way more than it was when I was on pimozide).
      Has anyone experienced this on fluphenazine? My pdoc said it wasn't supposed to do this, that is was supposed to be almost just like haloperidol (Haldol).
      I'm starting to think I should just deal with my Tourette's on my own... I was having enough weight problems with the aripiprazole (Abilify) alone...
×
×
  • Create New...